Jump to content

30 To 60


garydh2000

Recommended Posts

I have been on 30mg of Cymbalta for about 6 weeks. Just this week my doc increased my dosage to 60mg. I am noticing a spike in my anxiety with panic as well. Also and even with ambien, I am waking at 3AM and having difficulty falling back to sleep. I am taking klonopin 0.5mg to conteract the anxiety but it is not helping much.

Is my reation to the increased dosage typical? Any advice is appreciated.

Gary

Link to comment
Share on other sites

Gary, *absolutely* yes you are having side-effects from the increased dosage. This happens when A. you start an AD and B. if you increase the dosage, however *they will go away with time* as your brain adjusts to the new dosage. 60 mg is the proper dosage for depression i.e. its the most common dosage prescribed, 30 mg is sub-par for depression. You have to hit that proper threshold. Your doctor is steering you right on the dosage increase, you start slow, hope it works, but if it doesnt work, then you move up in dosage, your doctor knows his stuff.

Question, are you taking cymbalta in the AM, if taking in the PM switch to AM with doctors approval (I dont ever want to steer someone wrong so get the doctors approval which should be no problem what-so-ever because it usually doesnt matter what time of day you take it as long as you are consistent with the time i.e. try to stay as close to the same time each day as you can)

I mention this because some doctors do recommend PM and most AD's are stimulating so can cause insomnia. But again you will smooth out over time.

Allow a good 4 weeks on a dosage increase to take effect!!

You can also take a cocktail at night to help you sleep through it i.e. you can add in a benedryl (not the non-drowsy kind) as its a proven safe sleep aide even if on an AD.

If worse comes to worse ask your doctor for a mild sleeping aid, because that will knock you out and I know one particular medication temazapham has a real short life span and exits your body very fast, but it sure knocked me out at nightime, I only used it until I got over adapting to the AD.

Hope this info helps...

Best luck and good wishes.

Link to comment
Share on other sites

Hi Gary,

I think that Better off is 100% correct. So take his advice and give it time to settle into your system. It will all settle down as you start to feel so much better as it gets to that effective (therapeutic) dose .

Best Wishes

Jim Bow

Link to comment
Share on other sites

Thank you for your replies and words of wisdom.

I take the 60mg of Cymbalta in the morning when I wake up. Also, I take 10mg of Ambien, 100mg of trazadone and 0.5mg klonopin at bedtime.

And another question for you guys out there. What about the ED? Does it get better and if so, how long does it take for things to work normal down there?

Gary

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...